# SDR ASAA1149301

- Difficulty date: February 27, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69429494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BRACKET (CLIP) CRACKED FORWARD SIDE OF BS 807 INBOARD OF STR 25R.  REMOVED AND REPLACED BRACKET IAW B737 400 SRM 51 40 22.
